# SDR AALA202409175379

- Difficulty date: September 13, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 63,339 hours, 26,100 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unserviceable
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDENT REPORTS FORWARD SERVICE DOOR GIRT BAR IS HARD TO MOVE. SERVICED FORWARD SERVICE DOOR GIRT BAR AS REQUIRED. OPERTIONAL CHECK GOOD.
